# SDR HYIA20141017081

- Difficulty date: October 17, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 38,796 hours, 49,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Deformed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TE ASSEMBLY LOWER PANEL WAS FOUND TO HAVE A 7.75” X 7.4” X 0.2” AREA OF LAMINATE DEFLECTION. THE DISCREPANT AREA IS LOCATED 6.1” FROM THE INBD EDGE & 4.9” FROM THE AFT EDGE.  REMOVED DAMAGED AREAS, POTTED IN DAMAGED AREAS & CURED IAW MANUFACTURER'S INSTRUCTION.  IAW EO ATR-57-22-2014.
